# SDR SWAA040093

- Difficulty date: January 9, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 37,227 hours, 33,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING OUTBOARD T/E, AFT FLAP DELAMINATED.  REMOVED AND REPLACED LT WING AFT FLAP PER MM.
